cough-cold-icon
Sneezing itching cold will happen
I m taking montec lc tablet.. is it anything to worry.. whom to consult... why it is happening.. ...
21 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

U may consult ur family physician.it may be due to eosinophilia caused by allergy.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.